# SDR AALA201802199039

- Difficulty date: February 15, 2018
- Submitted: February 20, 2018
- Operation: Air carrier
- Aircraft: N728AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31553
- Aircraft time: 17,222 hours, 1,911 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. 4L DOOR EXIT LIGHT LENS MISSING. INSTALL EXIT LIGHT LENS 4L DOOR.
